MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE DUALMESH PLUS BIOMATERIAL; MESH, SURGICAL, POLYMERIC

W.L. GORE & ASSOCIATES GORE DUALMESH PLUS BIOMATERIAL; MESH, SURGICAL, POLYMERIC
Model Number 1DLMCP203
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930); No Code Available (3191)
Date of Event 07/13/2005
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The initial reporter's complete address is (b)(6).It should be noted that the gore® dualmesh® plus instructions for use includes warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ the gore® dualmesh® plus instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material¿.
 
Event or Problem Description
It was reported to gore that the patient underwent open incisional hernia repair on (b)(6) 2005, whereby a gore® dualmesh® plus biomaterial was implanted.The complaint alleges that on (b)(6) 2005, an additional procedure occurred whereby the gore device was explanted.It was reported the patient alleges the following injuries: mesh infection, removal, wound packing and additional surgery.Additional event specific information was not provided.
 
Additional Manufacturer Narrative
Updated results code 1 for manufacturing evaluation.Conclusion code remains unchanged.Added method/results/conclusions code 2 for sterilization evaluation.
 
Additional Manufacturer Narrative
Added medical history.Conclusion code remains unchanged.Added medical record information.Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: records prior to 5/25/2005, including records for previous hernia repair with mesh and hysterectomy, were not provided.On (b)(6) 2005: (b)(6), md.Operative note.Preop diagnosis: s/p left oophorectomy and abdominal hysterectomy and ovarian cyst on the remaining ovary.S/p incisional hernia repair with mesh and a new recurrence.Procedures performed: incisional hernia repair with dualmesh.Right oophorectomy.Description: ¿after informed consent was obtained, the patient was taken to the operating room and placed supine on the operating table.General endotracheal anesthesia was induced and the entire anterior abdomen was prepped with betadine and thereafter draped in sterile fashion.We attempted to repair this incisional hernia laparoscopically and a left upper quadrant incision was created appropriate for a 10 mm trocar.Upon entering the abdominal cavity with the trocar, we immediately encountered large amounts of adhesions and we felt that it was not safe to proceed from the left upper quadrant.A 10 incision [sic] was created in the right upper quadrant and the trocar was again placed and we encountered again adhesions.At this point, we decided to abandon the laparoscopic attempt.The entire old midline incision was thereafter opened up using a knife and the bovie electrocautery.We could immediately see the hernia right below the umbilicus and we decided to open up the old mesh through the midline.This was done in stages, taking down the adhesions underneath the wound.We could easily sweep off the adhesions on the right and left side of the abdomen.Without major difficulties, we could take down all the adhesions from the underneath of the wound down to the lower edge of the wound.At this point, we could easily reduce the hernia from the inside and the adhesions were taken down and the hernia sac was amputated and then taken out.At this point, we could not feel any good fascia to sew our mesh to down above the pubic bone.Therefore we decided to separate the bladder from the retropubic space and get down all the way to the pubic bone to sew to the periosteum over the pubic bone and possibly whatever is left of the attachment of the rectus muscle to the pubic bone.This was done without any difficulty.Once this was done, we turned our attention towards the pelvis and we could see the right ovary with a couple of cystic masses on it.The broad ligament was divided and the ovarian vessels were divided between clamps and divided.We completed the division of the broad ligament.At this point, we reached the end of the fallopian tube and this was taken out as well.The ovary was handed off the table and sent to pathology for frozen section and permanent section and pathological review.This came back later on to indicate a benign ovarian cyst.The possibility of this had been discussed with the patient previously and she was adamant about proceeding with oophorectomy, also potential increased risk of malignant transformation in the remaining ovary after a unilateral oophorectomy and hysterectomy.Once this was done, the dualmesh was sewn into place with an underlay technique covering the old and the new hernia defects.The midline abdominal wall fascia and scar tissue in that region were closed over the mesh using a 0 pds suture.Subcutaneous tissues were thereafter copiously irrigated and the subcutaneous tissue was approximated using 2-0 vicryl suture.The skin was thereafter approximated using a skin stapler.The skin incisions for the trocar sites were approximated using skin staplers.The wounds were covered with sterile dressings and the patient was awakened and taken to the recovery room in stable condition.¿ on (b)(6) 2005: (b)(6)hospital.Implant record.Implant information description: patch gore dual 20 x 30 x 2.Serial number/id number: n/a.Lot number: 03037352.Manufacturer: gore.Expiration date: n/a.Catalog#: 1dlmcp203.Usage data implant site: ventral hernia.Quantity: 1.The records confirm a gore® dualmesh® plus (1dlmcp203/03037352) was implanted during the procedure.On (b)(6) 2005: (b)(6), md.Pathology report.Specimen: ovary, right, oophorectomy.Negative for malignancy.Follicular cyst and hemorrhagic cyst.On (b)(6) 2005: (b)(6), md.Operative note.Preop diagnosis: infected mesh, status post ventral hernia repair.Postop diagnosis: status post mesh removal and wound packing.Operation performed: dual mesh removal and wound packing.Indications for procedure: status post a re-do ventral hernia repair on (b)(6) 2005 with mesh.She presents with a subcutaneous tissues abscess that has been incised and drained.There is concern that her mesh is in [sic] infected and she presents for possible mesh removal.Description of procedure: ¿after informed consent was obtained, the patient was taken to the operating room and placed in the supine position.She underwent general anesthesia.Her abdomen was prepped and draped in the usual sterile fashion.The patient¿s existing wound was initially inspected and a significant amount of purulence was found at the base of the wound.A knife was used to open the wound in a cephalad direction along the line of her old scar.Bovie cautery was used to dissect in the subcutaneous tissues and for hemostatic control.Multiple old sutures were identified and subsequently removed.Dissection was continued down until her mesh was identified.There was purulent discharge noted surrounding the mesh and the sutures holding the mesh was removed.There was draining purulence noted from the cephalad portion of the wound and this was subsequently opened up further in a cephalad direction until there was no further evidence of draining purulence.The wound was the irrigated with a copious amount of saline using the pulse irrigator.Following this the wound was then packed with gauze dressing and the layer of towels and ioban was placed over the wound.The patient tolerated the operation well and there were no complications.Sponge and needle counts were correct.The patient was subsequently extubated and transported to the recovery room in stable condition.¿ there is no information detailing the etiology of the infection.07/13/2005: [missing records: records for the specimen sent to microbiology were not provided.] on (b)(6) 2005: (b)(6), md.Operative note.Procedure performed: split thickness graft of abdominal wound.Pre/postop diagnosis: open abdominal wound.Indications for procedure: recurrent ventral hernias and repairs with the most recent one with an infected mesh.She presents with an open abdominal wound that is granulating and desiring skin graft.Description of procedure: ¿after informed consent was obtained, we took the patient to the operating room and placed her in the supine position.Anesthesia was induced.We prepped and draped the area in the standard surgical fashion, and debrided the abdominal wound with a weck blade until it had good bleeding.We then harvested from her right thigh.We meshed it and then opened it onto her abdominal wound, stapling it down.It did not completely cover the wound and so another site was harvested and meshed again, and spread onto the wound stapling that down.We dressed the wounds and the patient tolerated the procedure well.All sponge, instrument, and needle counts were correct at the end of the case.¿ on (b)(6) 2007: (b)(6), md.Operative note.Pre/postop diagnosis: recurrent reducible incisional hernia.Procedure: repair of recurrent incisional hernia with mesh.Complications: none.Indications for procedure: patient is obese, white female who has had multiple recurrent abdominal incisional hernias and most recently had hernia repair complicated by wound infection requiring removal of her mesh and later covering of the defect with a skin graft.She presents once more for hernia repair and likely mesh placement.Risks and benefits of the procedure including bleeding, infection, injury to the bowel, need for bowel resection, hernia recurrence, need for infected mesh removal, and risks of anesthesia were discussed with the patient, and she provided her written consent to proceed.Description of procedure: ¿the patient was brought to the operating room and placed supine on the operating room table.Ted¿s and scd¿s were placed on bilateral lower extremities.An arterial line was placed with blood pressure monitoring.After induction of general endotracheal anesthesia, the patient received a dose of iv unasyn, and her abdomen was prepped and draped in the usual sterile fashion.We began by making a somewhat elliptical skin incision, excising the previous area of skin graft but retaining enough skin that we felt we would have closure without tension.The old scar and skin graft were carefully dissected free from the underlying bowel using sharp dissection mainly with metzenbaum scissors.Most of the adhesions were free and loose and easily taken down; however, there were several areas where the bowel was very adherent, and the process took longer.There was one area of a serosal injury, which was oversewn with a 3-0 pds suture.Once we had all the bowel freed and the previous skin graft excised, this was removed.Then we proceeded to free up our fascial edges, which were retracted laterally almost to the patient¿s anterior axillary line bilaterally.She clearly had a large loss of abdominal domain following the removal of her mesh previously.We created subcutaneous skin flaps to free up the anterior surface of the fascia and made sure that we had good distance on the undersurface as well.We did note a few areas where old retained prolene mesh was found, but this was well incorporated into the fascia, and this was not removed.Once we had adequate fascial edges, we noted a large defect and selected a 8 x 10 ¿ [sic] mesh for placement.This was prepared as per the manufactures recommendations.When the mesh was ready, this was taken and was secured to the undersurface of the fascia circumferentially using interrupted #1 pds sutures.At completion of the placement, we had a complete repair of the defect with good overlap under the fascia and minimal tension of the repair.We then confirmed we had excellent hemostasis of subcutaneous tissues and placed two 19- french blake drains in the subcutaneous space overlying the mesh coming through separate stab incisions in the abdominal wall.These were secured with 3-0 nylon suture.We irrigated out the subcutaneous tissues thoroughly and then reapproximated the subcutaneous tissues below the level of the skin using interrupted buried 3-0 pds sutures.We then closed the skin with a combination of vertical mattress 3-0 nylon sutures and also surgical staples.A dry sterile dressing was placed over the wound and the 2 drain sites.The patient was then awakened from anesthesia and extubated without difficulty.She was transferred to the recovery area in stable condition.Sponge, needle, and lap counts were correct at the end of the case per the nursing staff.Dr.(b)(6) was scrubbed and present for the case.¿ on (b)(6) 2013: (b)(6), md.Operative note.Preop diagnosis: recurrent ventral incisional hernia, transcutaneous erosion of previous implanted mesh, and wide diastasis rectii [sic].Postop diagnosis: recurrent ventral incisional hernia, wide 24 cm diastasis rectii [sic], small intestinal injury, due to dissection from previously implanted mesh, and transcutaneous erosion of previously implanted mesh.Procedures performed: excision of exposed and incorporated mesh from the anterior abdominal wall.Bilateral 3-stage component separation.Intravenous injection of agent to test vascular flow in flap.Segmental ileal resection with primary anastomosis.Repair of recurrent ventricular incisional hernia.Implantation of strattice mesh, 24 x 40 cm underlay and 20 x 30 cm overlay.Spy elite imaging of abdominal cutaneous perfusion.Indications for procedure: multiple abdominal operations, including several ventral herniorrhaphies.She presented to my clinic in april of 2013 with complaints of a recurrent hernia and mesh eroding through her anterior abdominal wall.The mesh was not acutely infected; however, it was a dangerous situation, as infection would certainly ensue if nothing were done.Therefore, the patient was scheduled at the current time for elective recurrent ventral hernia repair, removal of mesh, and abdominal wall reconstruction, consisting of bilateral component separations with biologic mesh implantation.The patient had been evaluated preoperatively and was found to have an adequate prognostic nutritional index and had undergone pre-admission testing.Description of procedure: ¿the patient was taken to the operating room and placed under general endotracheal anesthesia in the supine position.A time-out was performed, and the correct patient, procedure, and requirements for the procedure were identified as correct.A sterile prep and drape over abdomen was performed including placement of an ioban sheet over the anterior abdominal wall.A vertical incision was made in the upper midline and carried down through the subcutaneous tissue to the level of the fascia.Dissection was carried out bluntly in a lateral direction to identify the rectus sheath, which was widely splayed apart due to her diastasis.The medial edge of the rectus sheath was identified.The anterior rectus sheath was incised, and the underlying rectus muscle was identified.The medial edge of the right rectus sheath was then used as a guide for extension of the skin incision from the ribcage down to the pubis, encircling the hernia sac.A similar process was performed on the left side, extending the incision along the medial edge of the rectus muscle from the ribcage down to the pubis.This completed the 1st stage of a bilateral component separation by freeing the rectus muscles on the medical aspect from the rectal sheath.This also left a diamond of isolated skin adherent to the underlying intestine, including the exposed mesh in the midportion of the skin diamond.This detached skin was grasped with towel clips, and sharp and blunt dissection was used to carefully dissect the underlying hernia sac and viscera from the skin diamond.In the region of the exposed mesh, there were several other pieces of mesh that were identified as part of the hernia sac that apparently had become detached from the anterior abdominal wall over time.In order to provide an absence of synthetic foreign bodies and potential infectious sources, all of these pieces of mesh were identified and sharply and bluntly dissected from the edges of the hernia sac.In one area, there were 2 tight adherences of the small intestine to the mesh and dissecting the intestine from the mesh left small enterotomies.In order to deal with this, a segment of intestine that spanned the enterotomies was identified.This was resected with 2 firings of the gia stapler.The mesentery of the segment to be resected was then divided with the ligasure device, and the intestinal specimen was passed from the operative field.A functional end-to-end anastomosis was performed by bringing the sides of the 2 stumps in approximation on the antimesenteric border, and another firing of the gia stapler was performed.The enterotomy was closed with a tx stapler.The mesentery was closed with continuous simple sutures of 2-0 vicryl.The entire intestinal tract was dissected free of adhesions and inspected.It was noted to be free of any further adherences to mesh, and all the mesh appeared to have been excised.The peritoneum was trimmed in order to have a small enough sac to accommodate the viscera with no extensions.The peritoneum was closed with continuous simple suture of 2-0 vicryl.Attention was then turned to developing the preperitoneal space and separating the posterior sheath on either side from the anterior abdominal wall, in order to enable an underlay reinforcement with a component separation.Accordingly, dissection was carried out in the pelvis, separating the preperitoneal tissues from the pelvic wall.This dissection was taken up on the right, initially freeing the peritoneal from the right lateral abdominal wall with sharp and blunt dissection until the arcuate line was reached.At that point, the preperitoneal dissection was continued by dividing the transversalis muscle just lateral to its insertion in the lateral edge of the rectus sheath.This dissection continued up to the level of the ribcage.Small defects in the peritoneum were closed with continuous simple sutures of 2-0 vicryl.A similar process was carried out on the left side, thereby completing the 2nd stage of a bilateral 3-stage component separation.Next, the 3rd stage of the component separation was undertaken by first developing skin and subcutaneous flaps on either side, separating them form the anterior rectus sheath fascia.This dissection was carried out to the lateral edge of the right rectus sheath.The aponeurosis of the external oblique fascia was identified and incised in the inguinal region.This incision was then carried out just lateral to the lateral right rectus sheath until it was extended over lower right ribcage.A similar process was performed on the left, thereby completing the 3rd stage of the bilateral 3-stage component separation.At each stage of the component separation, the potential to approximate the rectus muscles in the midline was assessed, and this could not be achieved until the 3rd stage had been completed.A 40 x 25 cm sheet of strattice mesh was soaked in saline impregnated with antibiotics.In the meantime, the abdomen was thoroughly irrigated with normal saline, and hemostasis was achieved with electrocautery.The mesh was affixed to the pelvis on either side by suturing from each cooper¿s ligament to the mesh with an interrupted simple suture of 0 pds.The mesh was affixed superiorly to the lower ribcage by encircling the suture of 0 pds around the lower rib segments and affixing it to the mesh on either side.Three deployment sutures were placed on either side of the abdominal wall by passing mattress sutures of 0 pds through the anterior abdominal wall and to the mesh.This provided excellent lateral deployment of the mesh, placing it under some degree of tension to improve incorporation.The abdomen was once again irrigated with normal saline.Hemostasis was performed with electrocautery.The midline fascia was then approximated with continuous simple sutures of looped 0 pds.At the completion of the fascial closure, which was quite tight, the patient¿s peak inspiratory pressures were noted to be 33, having risen from the 28 preoperatively.Because of defunctionalization of the external oblique muscles provided by the anterior stage of the component separation, it was necessary to refunctionalize the external oblique muscles, and this was performed with a 20 x 30 cm overlay of strattice mesh, affixing it to the lateral cut edge of the right external oblique muscle, and taking it across as a large tendon to affix to the lateral cut edge of the left external oblique muscle.The muscle was gathered substantially in the process of suturing it to the mesh in order to take tension off of the midline fascial reapproximation deep to this layer.After completion of the abdominal wall reconstruction, the patient¿s peak inflation pressures were noted to be still only about 30 cm of water; however, the anesthesiologist noted that the patient¿s urine output had appeared to have dropped.Accordingly fluid infusions were performed.The spy system was used to evaluate the perfusion of the remaining skin.This was done by fluorescein injection by the anesthesiologist while the spy imaging was brought into viewing over the patient¿s abdomen.The image showed excellent perfusion throughout the entire abdominal wall, except for a thin slip of skin just lateral to the midline on the left.The width of that piece of skin appeared to be roughly 2-3 cm in diameter and approximately 6-8 cm in length; however, because of the tightness of the skin envelope on the patient, it was felt that it would be best to keep this marginally perfused piece of skin in the closure, as it would be impossible to close the skin without it.Accordingly, 6 large blake drains were placed in the subcutaneous tissue.These were affixed to the skin with skin sutures.There were 3 on each side.The subcutaneous tissues were then approximated with interrupted simple sutures of 2-0 vicryl, and the skin was approximated with the skin staples.At the completion of a procedure, a bladder pressure was measured, which was recorded at 28-30 cm of water.It was felt that this could improve with time and that further assessments would be necessary on the patient in the postoperative period.Accordingly, the patient was taken to the intensive care unit in critical, but stable condition, having had an estimated blood loss of 350 ml and fluid replacement of 640 ml of crystalloid.I was physically present while performing the entire procedure.¿ on (b)(6) 2013: (b)(6), md.Surgical pathology report.Accession #: s13-15979.Specimen received: abdominal wall skin and mesh.Segment of ileum.Final diagnosis: skin and mesh, abdominal reconstruction: skin and fibroadipose soft tissue with ulceration and granulation tissue.Synthetic material consistent with mesh.Small bowel, ileum, segmentectomy: small intestine mucosa with serositis and fibrosis.One lymph node, negative for malignancy.The examination of this case material and the preparation of this report where performed by the staff pathologist.Gross description: a.Received in formalin, labeled ¿(b)(6)¿ and ¿abdominal wall skin and mesh¿ is a 30.0 x 12.5 cm tan, wrinkled, irregular skin excised to a depth of 2.9 cm and four detached red-pink, irregular, ragged portions of synthetic material consistent with mesh ranging from 3.6 x 1.6 x 0.4 cm to 18.5 x 4.0 x 2.1 cm.Each portion of mesh has a moderate amount of attached soft tissue.The skin is surfaced by a 2.9 x 2.1 cm tan, irregular, well-delineated ulcer which comes to within 2.4 cm from the nearest margin.The cut surfaces are tan and lobulated.Representative sections are submitted in one cassette.B.Received in formalin, labeled ¿(b)(6)¿ and ¿segment of ileum¿ is a 40 cm segment of small intestine stapled closed at both ends, with up to 3 cm of attached mesenteric fat.The serosa is purple-pink, glistening, with extensive adhesions.A 1.0 x 0.9 cm irregular, ragged transmural defect is present 15.5 cm from the nearest margin.The mucosa is tan, with focally flattened folds.There is a ill-defined sutured closed mucosal defect 3.5 cm from the nearest margin.The luminal circumference ranges from 5.5 cm to 6.2 cm.The wall thickness ranges from 0.2 cm to 0.6 cm.A 0.3 cm tan-pink, rubbery lymph node is identified in the attached fat.Representative sections are submitted as follows: 1.Transmural defect; 2.Mucosal defect; 3.Area with flattened folds; 4.One whole possible lymph node.Microscopic description: the final diagnosis of each specimen incorporates the microscopic examination findings.On (b)(6) 2014: (b)(6), md.Operative note.Pre/postop diagnosis: abdominal wound with exposed infected mesh.Procedure performed: exploratory laparotomy.Negative pressure wound therapy (eg, vacuum assisted drainage collection); total wound surface area less than or equal to 50 square centimeters.Removal of prosthetic material or mesh, abdominal wall for infection.Indications for procedure: history of multiple abdominal surgeries with recurrent ventral hernias.Patient underwent an abdominal wall reconstruction with bilateral component separation and biologic mesh placement on (b)(6) 2013.The patient was seen in followup for clinic and was noted to have an open wound.She presented to clinic today with exposed mesh and evidence of infected synthetic mesh from a previous ventral hernia repair years ago.The mesh had dehisced from the fascia, and there was a small area of exposed bowel seen in clinic.The decision was made to take the patient to the operating room to remove the rest of the infected mesh, wash out her belly, and close her abdomen.The risks, benefits, and alternatives to surgery were discussed with the patient.Informed consent was obtained.She wished to proceed with surgery.Description of procedure: ¿after informed consent was obtained, the patient was brought back to the operating room and placed in supine position.General endotracheal anesthesia was achieved without incident.A time-out was performed using patient name, location, laterality, and procedure being performed.Perioperative antibiotics of cefoxitin were given and perioperative dvt prophylaxis of scd¿s were in place.The patient was prepped and draped in usual sterile fashion.We began our procedure by digitally examining the wound, noted to have undermining of the skin incision both superior and inferiorly.We opened the skin superiorly using a 10-blade knife and opened the subcutaneous fat down to see the exposed mesh with bovie cautery.We then began to remove the mesh using scraping dissection with a 10-blade scalpel.We removed the entirety of the mesh.She was noted to have a small area of open peritoneum and entry into the peritoneal cavity.We irrigated the wound and resected any necrotic tissue.We then closed the peritoneal lining with a 2-0 running vicryl suture.We irrigated out the wound and placed a negative-pressure wound vac on top of the wound.The counts were correct at the end of the procedure.Dr.(b)(6) was present and scrubbed for this entire procedure.No intraoperative complications were noted.The patient was extubated and transferred to recovery without incident.¿ ¿i was physically present while performing the entire procedure.I agree with dr.(b)(6) operative report above.¿ on (b)(6) 2014: (b)(6), md.Surgical pathology report.Accession #: s14-888.Specimen received: abdominal wall mesh.Final diagnosis: mesh, abdominal wall, removal: gross examination only.Gross description: the specimen is received in formalin labeled with the patient name, ¿(b)(6)¿ additionally labeled, ¿abdominal wall mesh¿ and consists of a portion of synthetic mesh material received with some attached and separate soft tissue.The specimen has aggregate dimensions of 19 x 5.5 by up to 2.5 cm.The cut surface of the soft tissue are gray-tan to red-brown with focal areas of degeneration.Representative portions are submitted in one cassette.A potential relationship, if any, between the alleged injuries or complications and the gore device is unclear from the provided information at this time.It should be noted that the gore® dualmesh® plus instructions for use includes warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ the gore® dualmesh® plus instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.¿ w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Added medical history.Updated results code 2 for sterilization evaluation.Conclusion code remains unchanged.Added medical record information.Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: on (b)(6) 2005: (b)(6) hospital.[unknown].Radiology-ct abdomen/pelvis.Reason for exam: abdominal pain.Impression: large ventral abdominal hernia containing numerous small bowel loops.Moderate inflammation of the surrounding subcutaneous soft tissues, peripheral to the hernia sac.No findings of bowel obstruction or strangulation, although there is minimal fluid present within the hernia sac.Extensive adhesive disease with numerous small bowel loops adhesed to the hernia sac and anterior abdominal wall.5 cm right pelvic cystic lesion.On (b)(6) 2005: (b)(6) hospital.(b)(6), md.Preoperative note.Repairs of ventral hernias documented 3 times in the past.Past medical history: diabetes.Medications: glucophage.Social history: smokes 1 pack of cigarettes a day and has done so for 20 years.Surgical history: ventral hernia repair x3, most recent 7-8 months ago with the use of mesh.Cesarean section x 3.Total abdominal hysterectomy in the past.Exam: ventral hernia to the lower aspect of her incision, in the midline.Impression: ventral hernia, symptomatic.Diabetes.Plan: laparoscopic approach, with conversion to an open technique if necessary.[missing records: records for ventral hernias repaired x 3, most recent 7-8 months ago with mesh were not provided.] on (b)(6) 2005: (b)(6) hospital.(b)(6), md.Discharge summary.Admission diagnosis: right ovarian mass.Recurrent ventral hernia.Procedures: right oophorectomy.Right ventral hernia repair with mesh.Initially tried laparoscopic approach, but had a frozen abdomen and we were unable to indent the abdomen, converted to open procedure.Adhesions were taken down.On (b)(6) 2005: (b)(6).[illegible].Emergency physician report.Underwent ventral hernia repair in late may who presents with 3 days of increased abdominal pain, fever, anorexia.Patient went to osh and was found to have abcess [sic].Clinical impression: abscess abdominal wound.On (b)(6) 2005: (b)(6) hospital.Microbiology report.Source: wound.Body site: abdomen.4+ streptococcus agalactiae (group b).1+ staphylococcus aureus.No anaerobic organisms isolated.On (b)(6) 2005: (b)(6) hospital.Microbiology report.Source: wound, abdomen.No aerobic isolated.No anaerobic organisms isolated.Stains: no organisms seen.3+ wbc.On (b)(6) 2005: (b)(6) hospital.(b)(6), md.Discharge summary.Admission diagnosis: subcutaneous abscess, status post redo ventral hernia repair on (b)(6) 2005, now likely infected mesh.Discharge diagnosis: status post subcutaneous abscess i d [sic] [incision and drainage].Status post dual mesh removal and wound packing on (b)(6) 2005.History of present illness: recent ventral hernia repair on (b)(6) 2005, with dual mesh, as well as a right oophorectomy.Fourth ventral hernia repair.Previous repair about 8 months ago.Noticed yellow, mostly serous drainage about 4 weeks ago from a small spot in middle incision.Noticed more swelling, induration, pain and anorexia.Went to outside hospital and was found to have extensive subcutaneous abscess.Exam: abdomen: very tender over a 9x9 cm indurated area.Erythema noted.Small amount of purulent material from a midline punctate area.Assessment and plan: incision and drainage of the abscess.Hospital course: admitted underwent i d of her abscess at the bedside in er.Subcutaneous pocket, approximately 15 cm in diameter, was debrided and packed with kerlix.Cultures were obtained and patient started on iv antibiotics.Gram stain from wound culture revealed gpc¿s [gram positive cocci] in chains.Blood sugars still noted to be elevated at this time in the range of 270-400.Continued on iv antibiotics and it was anticipated she would need removal of her previous mesh because of likely infection.Patient was taken to surgery on (b)(6) 2005 where she underwent removal of her dual mesh and wound packing.On (b)(6) 2005: (b)(6) hospital.(b)(6), md.Discharge summary.Discharge diagnosis: status post split thickness skin graft to granulating abdominal wound.Reason for admission: multiple incisional hernia repairs, last one complicated by infected mesh which required mesh removal and wound v.A.C.Management of an open abdominal wound.Hospital course: underwent split thickness skin grafting of approximately 150 square cm to abdominal wall.Skin was harvested from right thigh.Tolerated procedure well.A potential relationship, if any, between the alleged injuries or complications and the gore device is unclear from the provided information at this time.It should be noted that the gore® dualmesh® plus instructions for use includes warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ the gore® dualmesh® plus instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.¿ w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: updated investigation conclusions: d17: appropriate code/term not available for ¿withdrawn complaint.¿ h6: health effect impact code: f1903: device explantation.H6: medical device component: g04088: membrane.Previous patient codes (code 3191: "wound packing".) was reported based on the original complaint and are no longer applicable per gore¿s investigation.This claim was withdrawn, and the alleged product complaint is no longer being pursued at this time.No further investigation is required at this time.In the absence of additional information or medical records from the complainant, this event file will be closed with the information provided.Medical records: the known medical records span may 14, 2005 through january 14, 2014 and not all records received in this time span are relevant to the gore® dualmesh® plus biomaterial.Patient information: medical history: obesity.Diabetes mellitus.Smoker ¿ 1 pack/day x20years.Surgical procedures: 1985, 1990, 1992: cesarean section.Unknown date: left oophorectomy, hysterectomy.Unknown date: ventral hernia repair x3.Implant preoperative complaints: (b)(6) 2005: ct abdomen/pelvis: ¿large ventral abdominal hernia containing numerous small bowel loops.Moderate inflammation of the surrounding subcutaneous soft tissues, peripheral to the hernia sac.No findings of bowel obstruction or strangulation, although there is minimal fluid present within the hernia sac.Extensive adhesive disease with numerous small bowel loops adhesed to the hernia sac and anterior abdominal wall.¿ implant procedure: incisional hernia repair with ¿dualmesh.¿ right oophorectomy.[implant: gore® dualmesh® plus biomaterial, 03037352/1dlmcp203, 20cm x 30cm x 1mm thick] implant date: (b)(6) 2005: description of hernia being treated: ¿upon entering the abdominal cavity with the trocar, we immediately encountered large amounts of adhesions and we felt that it was not safe to proceed from the left upper quadrant.A 10 incision [sic] was created in the right upper quadrant and the trocar was again placed and we encountered again adhesions.At this point, we decided to abandon the laparoscopic attempt.The entire old midline incision was thereafter opened up using a knife and the bovie electrocautery.We could immediately see the hernia right below the umbilicus and we decided to open up the old mesh through the midline.This was done in stages, taking down the adhesions underneath the wound.We could easily sweep off the adhesions on the right and left side of the abdomen.Without major difficulties, we could take down all the adhesions from the underneath of the wound down to the lower edge of the wound.At this point, we could easily reduce the hernia from the inside and the adhesions were taken down and the hernia sac was amputated and then taken out.At this point, we could not feel any good fascia to sew our mesh to down above the pubic bone.Therefore we decided to separate the bladder from the retropubic space and get down all the way to the pubic bone to sew to the periosteum over the pubic bone and possibly whatever is left of the attachment of the rectus muscle to the pubic bone.¿ implant size and fixation: ¿once this was done, the dualmesh was sewn into place with an underlay technique covering the old and the new hernia defects.The midline abdominal wall fascia and scar tissue in that region were closed over the mesh using a 0 pds suture.¿ post-operative period: [two days].(b)(6) 2005: discharge summary: ¿right oophorectomy.Right ventral hernia repair with mesh.Initially tried laparoscopic approach, but had a frozen abdomen and we were unable to indent the abdomen, converted to open procedure.Adhesions were taken down.¿ relevant medical information: (b)(6) 2005: ¿underwent ventral hernia repair in late may who presents with 3 days of increased abdominal pain, fever, anorexia.Patient went to osh and was found to have abcess [sic].¿ (b)(6) 2005: microbiology, abdominal wound: ¿4+ streptococcus agalactiae (group b).1+ staphylococcus aureus.No anaerobic organisms isolated.¿ explant preoperative complaints: (b)(6) 2005: ¿status post a re-do ventral hernia repair on (b)(6) 2005 with mesh.She presents with a subcutaneous tissues abscess that has been incised and drained.There is concern that her mesh is in [sic] infected and she presents for possible mesh removal.¿ explant procedure: ¿dual mesh removal and wound packing.¿ explant date: (b)(6) 2005: ¿the patient¿s existing wound was initially inspected and a significant amount of purulence was found at the base of the wound.A knife was used to open the wound in a cephalad direction along the line of her old scar.Bovie cautery was used to dissect in the subcutaneous tissues and for hemostatic control.Multiple old sutures were identified and subsequently removed.Dissection was continued down until her mesh was identified.There was purulent discharge noted surrounding the mesh and the sutures holding the mesh was removed.There was draining purulence noted from the cephalad portion of the wound and this was subsequently opened up further in a cephalad direction until there was no further evidence of draining purulence.The wound was the [sic] irrigated with a copious amount of saline using the pulse irrigator.Following this the wound was then packed with gauze dressing and the layer of towels and ioban was placed over the wound.¿ relevant medical information: (b)(6) 2005: wound culture: ¿no aerobic isolated.No anaerobic organisms isolated.¿ (b)(6) 2005: discharge summary: ¿status post subcutaneous abscess i d [sic] [incision and drainage].Status post dual mesh removal and wound packing on (b)(6) 2005.¿ ¿fourth ventral hernia repair.Previous repair about 8 months ago.Noticed yellow, mostly serous drainage about 4 weeks ago from a small spot in middle incision.Noticed more swelling, induration, pain and anorexia.Went to outside hospital and was found to have extensive subcutaneous abscess.¿ ¿admitted underwent i d of her abscess at the bedside in er.Subcutaneous pocket, approximately 15 cm in diameter, was debrided and packed with kerlix.Cultures were obtained and patient started on iv antibiotics.Gram stain from wound culture revealed gpc¿s [gram positive cocci] in chains.Blood sugars still noted to be elevated at this time in the range of 270-400.Continued on iv antibiotics and it was anticipated she would need removal of her previous mesh because of likely infection.Patient was taken to surgery on (b)(6) 2005 where she underwent removal of her dual mesh and wound packing.¿ conclusion: it should be noted that the gore® dualmesh® plus biomaterial instructions for use include warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ the instructions for use further warn: ¿as with any implantable surgical device, strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.¿ the instructions for use further warn: ¿when using this device as a permanent implant and exposure occurs, treat to avoid contamination, or device removal may be necessary.¿ procedure and specific patient factors may contribute to or cause infection, leading to contamination, exposure, lack of incorporation and/or seeding of device.Procedure related factors may include adherence to clinical guidelines on infection risk management, contamination of device prior to or during implant, and post-operative persistent/symptomatic seroma and wound management.Patient risk factors may include diabetes, smoking, age, malnutrition, immunosuppressive therapy, post-operative instruction noncompliance, and hygiene.As with any surgical procedure, there are always risks of complications for surgical repair of hernias and soft tissue deficiencies, with or without mesh.These my include but are not limited to, adhesions and related harms, bleeding, bowel obstruction, compromised device biocompatibility, contamination which may lead to patient harms, device damage, dysphagia, erosion or extrusion and related harms, exposure or protrusion and related harms, fever, fistula, gerd recurrence, defect recurrence and related harms, ileus, increased procedure time and related harms, irritation or inflammation, infection, mesh migration, mesh contraction, pain, paresthesia, perforation, revision / re-intervention, seroma or hematoma and related harms, tissue ischemia, wound complications and wound dehiscence and additional intervention including surgery.Many of the potential complications are associated with the patient¿s underlying disease progression, co-morbidities, additional medical history and/or other surgical procedures.The above inherent risks are typically detailed in standard informed consent documents.The device was not able to be returned to gore for evaluation; therefore, a direct product analysis could not be conducted.Review of the manufacturing and sterilization records verified that the lot met all pre-release specifications.Section c1: name: plus antimicrobial product coating.Manufacturer/compounder: w.L.Gore & associates, inc.Lot number: 03037352.Additional manufacturer narrative: the plus antimicrobial product coating contains silver carbonate [approximately 800 micrograms per cubic centimeter of product (g/cm3)], and chlorhexidine diacetate [approximately 1600 micrograms per cubic centimeter of product (g/cm3)].W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Conclusions: d17: appropriate code/term not available for ¿withdrawn complaint¿.H6: health effect impact code: f1903: device explantation.H6: medical device component: g04088: membrane.Previous patient codes (code 3191: "wound packing".) was reported based on the original complaint and are no longer applicable per gore¿s investigation.This claim was withdrawn, and the alleged product complaint is no longer being pursued at this time.No further investigation is required at this time.In the absence of additional information or medical records from the complainant, this event file will be closed with the information provided.Medical records: the known medical records span (b)(6) 2005 through (b)(6) 2014 and not all records received in this time span are relevant to the gore® dualmesh® plus biomaterial.Patient information: medical history: obesity; diabetes mellitus; smoker ¿ 1 pack/day x20years.Surgical procedures: 1985, 1990, 1992: cesarean section; unknown date: left oophorectomy, hysterectomy; unknown date: ventral hernia repair x3.Implant preoperative complaints: (b)(6) 2005: ct abdomen/pelvis: ¿large ventral abdominal hernia containing numerous small bowel loops.Moderate inflammation of the surrounding subcutaneous soft tissues, peripheral to the hernia sac.No findings of bowel obstruction or strangulation, although there is minimal fluid present within the hernia sac.Extensive adhesive disease with numerous small bowel loops adhesed to the hernia sac and anterior abdominal wall.¿ implant procedure: incisional hernia repair with ¿dualmesh.¿ right oophorectomy.[implant: gore® dualmesh® plus biomaterial, 03037352/1dlmcp203, 20cm x 30cm x 1mm thick] implant date: (b)(6) 2005.Description of hernia being treated: ¿upon entering the abdominal cavity with the trocar, we immediately encountered large amounts of adhesions and we felt that it was not safe to proceed from the left upper quadrant.A 10 incision [sic] was created in the right upper quadrant and the trocar was again placed and we encountered again adhesions.At this point, we decided to abandon the laparoscopic attempt.The entire old midline incision was thereafter opened up using a knife and the bovie electrocautery.We could immediately see the hernia right below the umbilicus and we decided to open up the old mesh through the midline.This was done in stages, taking down the adhesions underneath the wound.We could easily sweep off the adhesions on the right and left side of the abdomen.Without major difficulties, we could take down all the adhesions from the underneath of the wound down to the lower edge of the wound.At this point, we could easily reduce the hernia from the inside and the adhesions were taken down and the hernia sac was amputated and then taken out.At this point, we could not feel any good fascia to sew our mesh to down above the pubic bone.Therefore we decided to separate the bladder from the retropubic space and get down all the way to the pubic bone to sew to the periosteum over the pubic bone and possibly whatever is left of the attachment of the rectus muscle to the pubic bone.¿ implant size and fixation: ¿once this was done, the dualmesh was sewn into place with an underlay technique covering the old and the new hernia defects.The midline abdominal wall fascia and scar tissue in that region were closed over the mesh using a 0 pds suture.¿ post-operative period: [two days] (b)(6) 2005: discharge summary: ¿right oophorectomy.Right ventral hernia repair with mesh.Initially tried laparoscopic approach, but had a frozen abdomen and we were unable to indent the abdomen, converted to open procedure.Adhesions were taken down.¿ relevant medical information: (b)(6) 2005: ¿underwent ventral hernia repair in late may who presents with 3 days of increased abdominal pain, fever, anorexia.Patient went to osh and was found to have abcess [sic].¿ (b)(6) 2005: microbiology, abdominal wound: ¿4+ streptococcus agalactiae (group b).1+ staphylococcus aureus.No anaerobic organisms isolated.¿ explant preoperative complaints: (b)(60 2005: ¿status post a re-do ventral hernia repair on (b)(6) 2005 with mesh.She presents with a subcutaneous tissues abscess that has been incised and drained.There is concern that her mesh is in [sic] infected and she presents for possible mesh removal.¿ explant procedure: ¿dual mesh removal and wound packing.¿ explant date: (b)(6) 2005.¿the patient¿s existing wound was initially inspected and a significant amount of purulence was found at the base of the wound.A knife was used to open the wound in a cephalad direction along the line of her old scar.Bovie cautery was used to dissect in the subcutaneous tissues and for hemostatic control.Multiple old sutures were identified and subsequently removed.Dissection was continued down until her mesh was identified.There was purulent discharge noted surrounding the mesh and the sutures holding the mesh was removed.There was draining purulence noted from the cephalad portion of the wound and this was subsequently opened up further in a cephalad direction until there was no further evidence of draining purulence.The wound was the [sic] irrigated with a copious amount of saline using the pulse irrigator.Following this the wound was then packed with gauze dressing and the layer of towels and ioban was placed over the wound.¿ relevant medical information: (b)(6) 2005: wound culture: ¿no aerobic isolated.No anaerobic organisms isolated.¿ (b)(6) 2005: discharge summary: ¿status post subcutaneous abscess i d [sic] [incision and drainage].Status post dual mesh removal and wound packing on (b)(6) 2005.¿ ¿fourth ventral hernia repair.Previous repair about 8 months ago.Noticed yellow, mostly serous drainage about 4 weeks ago from a small spot in middle incision.Noticed more swelling, induration, pain and anorexia.Went to outside hospital and was found to have extensive subcutaneous abscess.¿ ¿admitted underwent i d of her abscess at the bedside in er.Subcutaneous pocket, approximately 15 cm in diameter, was debrided and packed with kerlix.Cultures were obtained and patient started on iv antibiotics.Gram stain from wound culture revealed gpc¿s [gram positive cocci] in chains.Blood sugars still noted to be elevated at this time in the range of 270-400.Continued on iv antibiotics and it was anticipated she would need removal of her previous mesh because of likely infection.Patient was taken to surgery on (b)(6) 2005 where she underwent removal of her dual mesh and wound packing.¿ conclusion: it should be noted that the gore® dualmesh® plus biomaterial instructions for use include warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ the instructions for use further warn: ¿as with any implantable surgical device, strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.¿ the instructions for use further warn: ¿when using this device as a permanent implant and exposure occurs, treat to avoid contamination, or device removal may be necessary.¿ procedure and specific patient factors may contribute to or cause infection, leading to contamination, exposure, lack of incorporation and/or seeding of device.Procedure related factors may include adherence to clinical guidelines on infection risk management, contamination of device prior to or during implant, and post-operative persistent/symptomatic seroma and wound management.Patient risk factors may include diabetes, smoking, age, malnutrition, immunosuppressive therapy, post-operative instruction noncompliance, and hygiene.As with any surgical procedure, there are always risks of complications for surgical repair of hernias and soft tissue deficiencies, with or without mesh.These my include but are not limited to, adhesions and related harms, bleeding, bowel obstruction, compromised device biocompatibility, contamination which may lead to patient harms, device damage, dysphagia, erosion or extrusion and related harms, exposure or protrusion and related harms, fever, fistula, gerd recurrence, defect recurrence and related harms, ileus, increased procedure time and related harms, irritation or inflammation, infection, mesh migration, mesh contraction, pain, paresthesia, perforation, revision / re-intervention, seroma or hematoma and related harms, tissue ischemia, wound complications and wound dehiscence and additional intervention including surgery.Many of the potential complications are associated with the patient¿s underlying disease progression, co-morbidities, additional medical history and/or other surgical procedures.The above inherent risks are typically detailed in standard informed consent documents.The device was not able to be returned to gore for evaluation; therefore, a direct product analysis could not be conducted.Review of the manufacturing and sterilization records verified that the lot met all pre-release specifications.Section c1: name: plus antimicrobial product coating.Manufacturer/compounder: w.L.Gore & associates, inc.Lot number: 03037352.Additional manufacturer narrative: the plus antimicrobial product coating contains silver carbonate [approximately 800 micrograms per cubic centimeter of product (g/cm3)], and chlorhexidine diacetate [approximately 1600 micrograms per cubic centimeter of product (g/cm3)].W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE DUALMESH PLUS BIOMATERIAL
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8620040
Report Number2017233-2019-00360
Device Sequence Number381450
Product Code FTL
UDI-Device Identifier00733132601202
UDI-Public00733132601202
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K063435
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2005
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/07/2006
Device Model Number1DLMCP203
Device Catalogue Number1DLMCP203
Device Lot Number03037352
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Not provided
Not provided
Initial Report FDA Received Date05/17/2019
Supplement Report FDA Received Date05/29/2019
06/28/2019
08/12/2019
08/09/2021
08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age38 YR
Patient Weight102